# SDR P5CA2020100200332

- Difficulty date: September 29, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N853GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37572
- Aircraft time: 34,551 hours, 5,100 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 870-890
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE ON THE STRINGER S-7R BETWEEN STA 870 AND STA 890 AND BETWEEN STA 940 AND STA 970.  ACCOMPLISHED THE JOB, IAW EI NO T2020A53M-2465, REV 1.  JOB COMPLETED AND CONDITION CHECK NORMAL.
